MathSciNet Relay Station
MathSciNet bibliographic data
MR613862 (82k:17013) 17D99
Allison, B. N.; Hein, W. Isotopes of some nonassociative algebras with involution. J. Algebra 69 (1981), no. 1, 120–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement